Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
ISSN (electronic): 2834-4634
ISSN (print): 2834-4626
Author index
To appear
 
Other MSP Journals
The cubic case of Vinogradov's mean value theorem
1–12

D. R. Heath-Brown

Exceptional zeros, sieve parity, Goldbach
13–39

John B. Friedlander and Henryk Iwaniec

A note on Tate's conjectures for abelian varieties
41–50

Chao Li and Wei Zhang

A Diophantine problem about Kummer surfaces
51–56

William Duke

Quartic index form equations and monogenizations of quartic orders
57–72

Shabnam Akhtari

Modularity lifting theorems
73–126

Toby Gee